Weak Baer modules over graded rings

Volume 75 / 1998

Mark Teply, Blas Torrecillas Colloquium Mathematicum 75 (1998), 19-31 DOI: 10.4064/cm-75-1-19-31

Abstract

In [2], Fuchs and Viljoen introduced and classified the $B^*$-modules for a valuation ring R: an R-module M is a $B^*$-module if $Ext^1_R(M,X)=0$ for each divisible module X and each torsion module X with bounded order. The concept of a $B^*$-module was extended to the setting of a torsion theory over an associative ring in [14]. In the present paper, we use categorical methods to investigate the $B^*$-modules for a group graded ring. Our most complete result (Theorem 4.10) characterizes $B^*$-modules for a strongly graded ring R over a finite group G with $|G|^{−1} \in R$. Motivated by the results of [8], [9], [10] and [15], we also study the condition that every non-singular R-module is a $B^∗$-module with respect to the Goldie torsion theory; for the case in which R is a strongly graded ring over a group, extensive information is obtained for group rings of abelian, solvable and polycyclic-by-finite groups.

Authors

  • Mark Teply
  • Blas Torrecillas

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image